# SDR AALA952066

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Main
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 81 - AFTER TAKEOFF, WHEN LANDING GEAR RETRACTED, RECEIVED MULTIPLE WARNING MESSAGES ON MFDU ASSOCIATED WITH GROUND/FLIGHT CONTROL AND PRESSURIZATION.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  PSEU BITE CHECK ACCOMPLISHED INDICATING RIGHT MAIN LANDING GEAR SENSOR FAULT.  CHECKED SENSORS, TARGET AND RIGHT MAIN LANDING GEAR HARNESS WITH NO DEFECTS FOUND.  SUSPECTED PROBLEM WAS WITH GEAR POSITION.  LUBRICATED RIGHT MAIN LANDING GEAR GLAND NUT AND SCISSORS AND SERVICED STRUT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
